# SDR QR9R2024091300003

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723249695
- Aircraft time: 4,348 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580111270
- Part serial: 16028
- Condition: Failed
- Location: Engine Ovr Speed
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG OVERSPEED FAIL CAME ON DURING HOVER TAXI. A TEST FLIGHT EVAL FOUND THAT AFTER 5 ATTEMPTS ON RESETTING #1 ENGINE OVERSPEED LIGHT CB, LIGHT WOULD NOT EXTINGUISH. REMOVED AND REPLACED OVERSPEED SENSOR IAW EMM 77-14-00-900-802-A01. MOC COMPLETED OK.
